Source supports in electrostatics

Research output: Scientific - peer-reviewArticle

Standard

Source supports in electrostatics. / Hanke, Martin; Hyvonen, Nuutti; Lehn, Manfred; Reusswig, Stefanie.

In: BIT NUMERICAL MATHEMATICS, Vol. 48, No. 2, 2008, p. 245-264.

Research output: Scientific - peer-reviewArticle

Harvard

Hanke, M, Hyvonen, N, Lehn, M & Reusswig, S 2008, 'Source supports in electrostatics' BIT NUMERICAL MATHEMATICS, vol 48, no. 2, pp. 245-264.

APA

Hanke, M., Hyvonen, N., Lehn, M., & Reusswig, S. (2008). Source supports in electrostatics. BIT NUMERICAL MATHEMATICS, 48(2), 245-264.

Vancouver

Hanke M, Hyvonen N, Lehn M, Reusswig S. Source supports in electrostatics. BIT NUMERICAL MATHEMATICS. 2008;48(2):245-264.

Author

Hanke, Martin; Hyvonen, Nuutti; Lehn, Manfred; Reusswig, Stefanie / Source supports in electrostatics.

In: BIT NUMERICAL MATHEMATICS, Vol. 48, No. 2, 2008, p. 245-264.

Research output: Scientific - peer-reviewArticle

Bibtex - Download

@article{a2c392fc96574bcc8fd7dc267a77a0b4,
title = "Source supports in electrostatics",
author = "Martin Hanke and Nuutti Hyvonen and Manfred Lehn and Stefanie Reusswig",
year = "2008",
volume = "48",
pages = "245--264",
journal = "BIT NUMERICAL MATHEMATICS",
issn = "0006-3835",
publisher = "Springer Netherlands",
number = "2",

}

RIS - Download

TY - JOUR

T1 - Source supports in electrostatics

AU - Hanke,Martin

AU - Hyvonen,Nuutti

AU - Lehn,Manfred

AU - Reusswig,Stefanie

PY - 2008

Y1 - 2008

M3 - Article

VL - 48

SP - 245

EP - 264

JO - BIT NUMERICAL MATHEMATICS

T2 - BIT NUMERICAL MATHEMATICS

JF - BIT NUMERICAL MATHEMATICS

SN - 0006-3835

IS - 2

ER -

ID: 3562889